# SDR UPS06M47803

- Difficulty date: August 15, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 71,559 hours, 11,684 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: AGA71454
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C MAIN DECK:ALONG STA 1964, ALONG LONGERON 27L, FRAME SHEAR TIE WEB FOUND CORRODED.  CORROSION WEB REMOVED PER SRM 51-35-01 V.2.  NEW WEB P/N:AGA7145-4.  FAB PER DWG AGA7145 AND HEAT TREAT TO T62 PER DPS7.00-1.  NEW WEB FASTENER HOLES PICKED UP PER DWG AGA7145 AND SRM 51-31-01 V.2 R38 ON WEB P/N:7145-4.  NEW WEB PROTECTED PER SRM 51-21-01 V.2 R.38.  NEW WEB INSTALLED PER DWG AGA71 45 AND SRM 51-31-01 V.2 R.38.
